# SDR AUS20010626

- Difficulty date: June 15, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 149T7500145
- Condition: Missing
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(AUS) FUSELAGE PANEL MISSING FROM LH WING ROOT AREA LOCATED FORWARD OFTHE LH OFF-WING ESCAPE SLIDE DOOR. SCORE MARKS EVIDENT ON ADJACENT WING TO BODY FAIRING AND FUSELAGE AT STN1131.
